JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON NEVANLINNA`S FIVE VALUE THEOREM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON NEVANLINNA`S FIVE VALUE THEOREM
Lahiri, Indrajit; Pal, Rupa;
  PDF(new window)
 Abstract
In the paper we prove a uniqueness theorem which improves and generalizes a number of uniqueness theorems for meromorphic functions related to Nevanlinna`s five value theorem.
 Keywords
uniqueness;meromorphic function;small function;
 Language
English
 Cited by
 References
1.
T. B. Cao and H. X. Yi, On the multiple values and uniqueness of meromorphic functions sharing small functions as targets, Bull. Korean Math. Soc. 44 (2007), no. 4, 631-640. crossref(new window)

2.
T. G. Chen, K. Y. Chen, and Y. L. Tsai, Some generalizations of Nevanlinna's five value theorem, Kodai Math. J. 30 (2007), no. 3, 438-444. crossref(new window)

3.
H. S. Gopalakrishna and S. S. Bhoosnurmath, Uniqueness theorems for meromorphic functions, Math. Scand. 39 (1976), no. 1, 125-130.

4.
W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford, 1964.

5.
Y. Li and J. Qiao, The uniqueness of meromorphic functions concerning small functions, Sci. China Ser. A 43 (2000), no. 6, 581-590. crossref(new window)

6.
D. D. Thai and T. V. Tan, Meromorphic functions sharing small functions as targets, Internat. J. Math. 16 (2005), no. 4, 437-451. crossref(new window)

7.
K. Yamanoi, The second main theorem for small functions and related problems, Acta Math. 192 (2004), no. 2, 225-294. crossref(new window)

8.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Science Press (Beijing/New York) and Kluwer Academic Publishers (Dordrecht/Boston/London), 2003.